Home Remedies Community! Come together to Collaborate, Learn and Support each other.


Home Remedies

Abscess
Acne
Acid Reflux
Allergies
Anemia
Angina
Arthritis
Asthma
Athlete’s Foot
Backache/Back pain
Bad Breath (Halitosis)
Baldness
Bedwetting (Enuresis)
Bites (Insect)
Black Eye
Blackheads
Blisters
Body Odor/Sweating
Boils
Bruises
Burns
Canker Sores
Chapped/Cracked Lips
Chicken Pox
Cold Sores
Common Cold
Conjunctivitis
Constipation
Corns and Calluses
Cough
Dandruff
Depression
Diabetes
Diaper Rash
Diarrhea
Dry Skin
Earache
Earwax
Eczema
Fatigue
Fever
Flatulence
Flu
GERD
Gingivitis
Gout
Hair Loss
Hangover
Hay Fever
Headache
Heartburn
Hemorrhoids (Piles)
Hiccups
High Blood Cholesterol
High Blood Pressure
Hives
Hoarseness
Hypoglycemia
Indigestion
Insomnia
IBS
Jet Lag
Kidney Stones
Laryngitis
Low Blood Sugar
Menopause
Menstrual Cramps
Migraine
Morning Sickness
Motion Sickness
Mouth ulcer
Nausea
Nosebleed
Obesity
Piles (Hemorrhoids)
PMS
Psoriasis
Sinusitis
Snoring
Sore Throat
Stings (Insect)
Stress
Sunburn
Tinnitus
Toothache
Urticaria
UTI
Varicose Veins
Vomiting
Weight Loss
Yeast Infections



0 votes
I have been having very severe and almost unbearable pains in my hip joints. I have been to the doctor who has given me a hospital appointment on the 19th December. Since this was more than a month ago, I tried to get a sooner appointment as I was uncomfortable with taking painkillers until the hospital did anything to help, but the doctor couldn't do anything and assured me that taking the full dosage of paracetamol (up to 4 times a day) from October until new year would have no negative affects on me. I was unsure so have been taking as little painkillers as I can but it is still quite a lot. For the past few days I have been suffering from a massive lack of concentration, severe pains in my stomach and sometimes nausea and diarrhoea. I'm beginning to wonder if this might be anything to do with the paracetamol? If so, should I try different painkillers? I'm concerned that if I carry on taking these then it will have worse effects on my body but I also can't stop taking painkillers because of my hip pain. Please help me out here someone!
asked in Other Health by anonymous

1 Answer

0 votes
Symptoms you have mentioned is due to overdose of paracetamol which can be serious too, see doctor immediately. Try to rule out the cause of hip pain and treat accordingly. Taking pain killer is not the solution.
answered by anonymous

Related questions


...